# SDR ASOA2014020509897

- Difficulty date: January 13, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 33,770 hours, 30,537 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY HAS FOUR CARGO TRACKS AND ONE TIE DOWN CORRODED RBL 9.0.  REMOVED AND REPLACED CARGO TRACKS IAW REO 601R-53-00-485.  REMOVED AND REPLACED CARGO NET CLEAT IAW SRM 51-41-02-00.
